MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Drug Eluting Permanent Right Ventricular or Atrial Pacemaker Electrodes

BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Drug Eluting Permanent Right Ventricular or Atrial Pacemaker Electrodes
Model Number 7841
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Fracture (1260); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead with the cardiac resynchronization therapy defibrillator (crt-d) exhibited high out of range pacing impedances.There was loss of capture (loc) noted and noisy signals.Technical services (ts) reviewed and found this to be indicative of a lead fracture.Programming options were provided.This ra lead remains in service.No adverse patient effects were reported.

Brand Name
INGEVITY?+
Common Device Name
Drug Eluting Permanent Right Ventricular or Atrial Pacemaker Electrodes
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50947152
Report Number2124215-2026-51987
Device Sequence Number10446658
Product Code NVN
UDI-Device Identifier00802526604577
UDI-Public(01)00802526604577(17)220302
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/02/2022
Device Model Number7841
Device Catalogue Number7841
Device Lot Number1011142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale